Classical solutions of hyperbolic initial boundary-value problems with state-dependent delays

Wojciech Czernous

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
Journal series, ISSN 1562-3076, (0 pkt)
Issue year2011
Vol13
No4
Pages595-612
DOIDOI:10.1007/s11072-011-0134-4
URL http://link.springer.com/article/10.1007%2Fs11072-011-0134-4
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back